RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 6, Page 1254 (Mi dan25193)  

Поправки к статье “О некоторых свойствах дифференцируемых функций многих переменных” (ДАН, т. 136, № 3, 1961 г.)

V. P. Il'in, V. A. Solonnikov


Full text: PDF file (79 kB)

Document Type: Letter, errata

Citation: V. P. Il'in, V. A. Solonnikov, “Поправки к статье “О некоторых свойствах дифференцируемых функций многих переменных” (ДАН, т. 136, № 3, 1961 г.)”, Dokl. Akad. Nauk SSSR, 138:6 (1961), 1254

Citation in format AMSBIB
\Bibitem{IliSol61}
\by V.~P.~Il'in, V.~A.~Solonnikov
\paper Поправки к~статье ``О~некоторых свойствах дифференцируемых функций многих переменных'' (ДАН, т.~136, \No~3, 1961~г.)
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 6
\pages 1254
\mathnet{http://mi.mathnet.ru/dan25193}


Linking options:
  • http://mi.mathnet.ru/eng/dan25193
  • http://mi.mathnet.ru/eng/dan/v138/i6/p1254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:24
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019